# SDR USAASB97295

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Module
- Part number: 6552811109
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 36,468 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BDL - FLT 1152 - ON DESCENT INTO BDL, CREW EXTENDED GEAR AND RECEIVED THREE GREEN LIGHTS BUT THE UNSAFE LIGHTS FAILED TO EXTINGUISH.  CREW ACCOMPLISHED A GO-AROUND AND RECYCLED THE GEAR WITH BASICALLY THE SAME RESULTS.  AFTER THE SECOND RECYCLE OF THE GEAR, THE UNSAFE LIGHTS EXTINGUISHED AND GEAR INDICATION WAS NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WITHOUT AN EMERGENCY BEING DECLARED.  MAINTENANCE JACKED THE AIRCRAFT AND SWUNG THE GEAR SEVERAL TIMES.  COULD NOT DUPLICATE FAULT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY MODULE AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD PER MM 32-09-100.  (M)
